Stress analysis for a layer of finite length bonded to a half-space of identical material

K. Chantaramungkorn*, Leon M Keer

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The problem in the plane theory of elasticity of an elastic layer bonded to an elastic half-space of the same material is considered. The formulation is achieved by means of integral transforms and the problem is reduced to the solution of a system of singular integral equations. A numerical solution is accomplished for the half-space and layer by use of the collocation scheme developed by Erdogan and Gupta.

Original languageEnglish (US)
Pages (from-to)1079-1096
Number of pages18
JournalInternational Journal of Solids and Structures
Volume11
Issue number10
DOIs
StatePublished - Jan 1 1975

ASJC Scopus subject areas

  • Mechanical Engineering
  • Mechanics of Materials

Fingerprint Dive into the research topics of 'Stress analysis for a layer of finite length bonded to a half-space of identical material'. Together they form a unique fingerprint.

  • Cite this